Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 85, NWS Quad Cities, IA

July 2, 2014Buchanan County, Linn County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jul 2, 2014, 11:39 AM CDT for Buchanan County, Linn County, Iowa. It took effect at Jul 2, 2014, 2:30 PM CDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Jul 2, 2014, 11:39 AM CDT (16:39 UTC)
In effect from
Jul 2, 2014, 2:30 PM CDT
Expired
Jul 4, 2014, 8:42 PM CDT
In force
54 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Buchanan County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 129 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River at Independence (IDPI4).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WGUS43 KDVN 021639
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1139 AM CDT WED JUL 2 2014

.HEAVY RAINFALL SUNDAY INTO MONDAY HAS PUSHED MANY RIVERS INTO
FLOOD.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC019-113-030439-
/O.NEW.KDVN.FL.W.0085.140702T1930Z-140705T0142Z/
/IDPI4.1.ER.140702T1930Z.140703T0600Z.140703T1342Z.NO/
1139 AM CDT WED JUL 2 2014

...FLOOD WARNING IN EFFECT UNTIL THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE WAPSIPINICON RIVER AT INDEPENDENCE.
* UNTIL THURSDAY MORNING.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 11.7 FEET...AND RISING. 
* FLOOD STAGE IS  12 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER IS RISING RAPIDLY. THE CURRENT
  CREST FORECAST IS BASED ON ROUTED WATER FROM UPSTREAM THAT IS
  OF A KNOWN QUANTITY.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  12.4 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.
* IMPACT...AT  12 FEET...WATER AFFECTS LOW-LYING STREETS IN 
  INDEPENDENCE.

&&

LAT...LON 4219 9160 4226 9152 4261 9208 4252 9208


$$
3 follow-up statements
520 
WGUS83 KDVN 022217
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
517 PM CDT WED JUL 2 2014

.UPDATED INFORMATION FOR THE SKUNK...MAQUOKETA AND WAPSIPINICON RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC097-022247-
/O.CAN.KDVN.FL.W.0074.000000T0000Z-140704T0642Z/
/MAQI4.3.ER.140630T0959Z.140701T2215Z.140702T1802Z.NO/
517 PM CDT WED JUL 2 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MAQUOKETA RIVER NEAR MAQUOKETA.
* AT  4:15 PM WEDNESDAY THE STAGE WAS 22.2 FEET...AND FALLING. 
* FLOOD STAGE IS  24 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 18.6 FEET THURSDAY MORNING.

&&

LAT...LON 4218 9090 4207 9090 4204 9057 4211 9019
      4220 9034                       

$$

IAC019-113-031416-
/O.EXT.KDVN.FL.W.0085.000000T0000Z-140705T0111Z/
/IDPI4.1.ER.140702T2022Z.140703T0600Z.140703T1311Z.NO/
517 PM CDT WED JUL 2 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER AT INDEPENDENCE.
* UNTIL THURSDAY MORNING.
* AT  4:30 PM WEDNESDAY THE STAGE WAS 12.0 FEET...AND RISING. 
* FLOOD STAGE IS  12 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 12.2 FEET EARLY THURSDAY MORNING. FALL BELOW FLOOD 
  STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT  12 FEET...WATER AFFECTS LOW-LYING STREETS IN 
  INDEPENDENCE.

&&

LAT...LON 4219 9160 4226 9152 4261 9208 4252 9208


$$

IAC031-105-113-031416-
/O.CON.KDVN.FL.W.0072.000000T0000Z-140708T1330Z/
/ANSI4.2.ER.140630T0521Z.140701T0345Z.140707T0130Z.NO/
517 PM CDT WED JUL 2 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* UNTIL SUNDAY EVENING.
* AT  4:15 PM WEDNESDAY THE STAGE WAS 15.3 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL JUST BELOW 15.3 FEET THIS EVENING THEN
  BEGIN RISING OVERNIGHT. IT WILL CONTINUE TO RISE TO 17.0 FEET SATURDAY
  MORNING...THEN FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.

&&

LAT...LON 4226 9152 4219 9160 4185 9090 4200 9090


$$

IAC045-163-031416-
/O.CON.KDVN.FL.W.0051.000000T0000Z-000000T0000Z/
/DEWI4.3.ER.140621T2326Z.140703T1200Z.000000T0000Z.NR/
517 PM CDT WED JUL 2 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR DE WITT 4S.
* UNTIL FURTHER NOTICE.
* AT  4:30 PM WEDNESDAY THE STAGE WAS 14.2 FEET...AND STEADY. 
* FLOOD STAGE IS  11 FEET.
* RECORD FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 14.5 FEET THURSDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT  14 FEET...WATER AFFECTS U.S. HIGHWAY 67 NEAR FOLLETTS 
  AND AFFECTS THE LOWEST SECTIONS OF COUNTY ROAD Z30 NEAR 
  MCCAUSLAND. WATER ALSO AFFECTS THE LOWEST SECTIONS OF COUNTY ROAD 
  Y52 NEAR THE RIVER AND AFFECTS ACCESS ROADS TO BUENA VISTA.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4176 9033                       

$$

IAC107-031416-
/O.CON.KDVN.FL.W.0067.000000T0000Z-140706T1800Z/
/SIGI4.3.ER.140630T2351Z.140703T0000Z.140705T0600Z.NO/
517 PM CDT WED JUL 2 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL SATURDAY MORNING.
* AT  4:30 PM WEDNESDAY THE STAGE WAS 22.5 FEET...AND STEADY. 
* FLOOD STAGE IS  16 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...REMAIN STEADY AROUND 22.5 FEET THIS EVENING THE BEGIN
  FALLING. FALL BELOW FLOOD STAGE SATURDAY MORNING.

&&

LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240
      4129 9240                       

$$
775 
WGUS83 KDVN 030126
FLSDVN

FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT WED JUL 2 2014

.UPDATED INFORMATION FOR THE SKUNK AND WAPSIPINICON RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL 
FOR THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC019-113-031726-
/O.EXT.KDVN.FL.W.0085.000000T0000Z-140705T0000Z/
/IDPI4.1.ER.140702T2022Z.140703T0600Z.140703T1200Z.NO/
826 PM CDT WED JUL 2 2014

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER AT INDEPENDENCE.
* UNTIL THURSDAY MORNING.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 12.1 FEET...AND STEADY. 
* FLOOD STAGE IS  12 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...CRESTING TONIGHT. FALL BELOW FLOOD STAGE
  THURSDAY MORNING.
* IMPACT...AT  12 FEET...WATER AFFECTS LOW-LYING STREETS IN 
  INDEPENDENCE.

&&

LAT...LON 4219 9160 4226 9152 4261 9208 4252 9208

$$

IAC031-105-113-031725-
/O.EXT.KDVN.FL.W.0072.000000T0000Z-140708T0224Z/
/ANSI4.2.ER.140630T0521Z.140701T0345Z.140706T1424Z.NO/
826 PM CDT WED JUL 2 2014

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* UNTIL SUNDAY MORNING.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 15.2 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.4 FEET FRIDAY EVENING. FALL BELOW FLOOD 
  STAGE SUNDAY MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.

&&

LAT...LON 4226 9152 4219 9160 4185 9090 4200 9090

$$

IAC045-163-031725-
/O.CON.KDVN.FL.W.0051.000000T0000Z-000000T0000Z/
/DEWI4.3.ER.140621T2326Z.140703T1200Z.000000T0000Z.NR/
826 PM CDT WED JUL 2 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR DE WITT 4S.
* UNTIL FURTHER NOTICE.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 14.3 FEET...AND STEADY. 
* FLOOD STAGE IS  11 FEET.
* RECORD FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 14.4 FEET THURSDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT  14 FEET...WATER AFFECTS U.S. HIGHWAY 67 NEAR FOLLETTS 
  AND AFFECTS THE LOWEST SECTIONS OF COUNTY ROAD Z30 NEAR 
  MCCAUSLAND. WATER ALSO AFFECTS THE LOWEST SECTIONS OF COUNTY ROAD 
  Y52 NEAR THE RIVER AND AFFECTS ACCESS ROADS TO BUENA VISTA.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4176 9033                       

$$

IAC107-031725-
/O.EXT.KDVN.FL.W.0067.000000T0000Z-140706T1827Z/
/SIGI4.3.ER.140630T2351Z.140703T0600Z.140705T0627Z.NO/
826 PM CDT WED JUL 2 2014

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL SATURDAY MORNING.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 22.8 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 23.0 FEET OVERNIGHT. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.

&&

LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240
      4129 9240                       

$$
313 
WGUS83 KDVN 030854
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
354 AM CDT THU JUL 3 2014

.FLOODING CONTINUES ON TRIBUTARY RIVERS IN IOWA AND ILLINOIS DUE TO 
RECENT HEAVY RAINFALL. 

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC019-113-030924-
/O.CAN.KDVN.FL.W.0085.000000T0000Z-140705T0000Z/
/IDPI4.1.ER.140702T2022Z.140703T0400Z.140703T0400Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE WAPSIPINICON RIVER AT INDEPENDENCE.
* AT  3:30 AM THURSDAY THE STAGE WAS 11.9 FEET...AND FALLING. 
* FLOOD STAGE IS  12 FEET.
* FELL BELOW FLOOD STAGE AT 11:00 PM WEDNESDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER CRESTED THIS PAST EVENING AND IS NOW FALLING.
* FORECAST...FALL TO 10.0 FEET FRIDAY MORNING.


&&

LAT...LON 4219 9160 4226 9152 4261 9208 4252 9208


$$

IAC031-105-113-040053-
/O.CON.KDVN.FL.W.0072.000000T0000Z-140708T0224Z/
/ANSI4.2.ER.140630T0521Z.140701T0345Z.140706T1424Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR ANAMOSA SHAW RD.
* UNTIL SUNDAY MORNING.
* AT  3:15 AM THURSDAY THE STAGE WAS 15.1 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.4 FEET FRIDAY EVENING. FALL BELOW FLOOD STAGE
  SUNDAY MORNING.
* IMPACT...AT  15 FEET...WATER AFFECTS THE CAMELOT CAMPGROUND.

&&

LAT...LON 4226 9152 4219 9160 4185 9090 4200 9090


$$

IAC045-163-040053-
/O.CON.KDVN.FL.W.0051.000000T0000Z-000000T0000Z/
/DEWI4.3.ER.140621T2326Z.140703T0500Z.000000T0000Z.NR/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR DE WITT 4S.
* UNTIL FURTHER NOTICE.
* AT  3:30 AM THURSDAY THE STAGE WAS 14.1 FEET...AND STEADY. 
* FLOOD STAGE IS  11 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL TO 13.7 FEET FRIDAY MORNING.
* IMPACT...AT  14 FEET...WATER REACHES THE BOTTOMS OF THE U.S. 
  HIGHWAY 67 BRIDGE DECKS OVER THE WAPSIPINICON BACKWATERS. WATER 
  ALSO OVERTOPS THE FLOODWALL TO AN ESTABLISHMENT NEAR THE OLD U.S. 
  HIGHWAY 61 BRIDGE.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4176 9033                       

$$

IAC011-113-040053-
/O.CON.KDVN.FL.W.0076.000000T0000Z-140706T2000Z/
/VINI4.1.ER.140701T0045Z.140704T0000Z.140705T0800Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT VINTON.
* UNTIL SATURDAY MORNING.
* AT  3:15 AM THURSDAY THE STAGE WAS 17.5 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.9 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...AT  18 FEET...WATER AFFECTS THE LOWEST PARTS OF RIVERSIDE 
  DRIVE.

&&

LAT...LON 4230 9198 4232 9210 4231 9222 4200 9183
      4212 9173                       

$$

IAC031-103-113-040053-
/O.CON.KDVN.FL.W.0070.000000T0000Z-140708T0730Z/
/CIDI4.3.ER.000000T0000Z.140704T1200Z.140706T1930Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR RAPIDS.
* UNTIL SUNDAY.
* AT  3:00 AM THURSDAY THE STAGE WAS 15.8 FEET...AND RISING. 
* FLOOD STAGE IS  12 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...RISE TO 16.8 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE
  SUNDAY.
* IMPACT...AT  16 FEET...WATER AFFECTS THE LOWEST SECTIONS OF ELLIS 
  ROAD NW NEAR THE ELLIS POOL AND AFFECTS THE ENTRANCE ROAD TO A 
  BOAT CLUB ON ELLIS ROAD NW IN CEDAR RAPIDS.

&&

LAT...LON 4212 9173 4200 9183 4186 9149 4164 9121
      4170 9110                       

$$

IAC031-115-139-040053-
/O.CON.KDVN.FL.W.0056.000000T0000Z-000000T0000Z/
/CNEI4.3.ER.140623T0045Z.140702T1330Z.000000T0000Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL FURTHER NOTICE.
* AT  3:00 AM THURSDAY THE STAGE WAS 17.3 FEET...AND FALLING. 
* FLOOD STAGE IS  13 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL TO 17.0 FEET FRIDAY MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS PERMANENT STRUCTURES AND ROADS
  IN CAMPGROUNDS JUST NORTH OF I-80 ALONG THE RIVER. WATER IS ALSO 
  ON THE LOWEST AREAS OF ATALISSA ROAD.

&&

LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
      4170 9110                       

$$

IAC095-103-040053-
/O.CON.KDVN.FL.W.0041.000000T0000Z-000000T0000Z/
/MROI4.3.ER.140620T0113Z.140707T0000Z.000000T0000Z.NR/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL FURTHER NOTICE.
* AT  3:00 AM THURSDAY THE STAGE WAS 19.7 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 19.8 FEET THIS EVENING.
* IMPACT...AT  18 FEET...WATER BREACHES THE MILL RACE DIKES NEAR 
  MIDDLE AMANA AFFECTING THE AMANA REFRIGERATION PARKING LOT AND 
  SOUTHEAST EXTERIOR OF THE PLANT.

&&

LAT...LON 4182 9230 4176 9197 4175 9176 4181 9176
      4187 9230                       

$$

IAC103-183-040053-
/O.CON.KDVN.FL.W.0084.000000T0000Z-000000T0000Z/
/IOWI4.2.ER.140701T0636Z.140704T0000Z.000000T0000Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT IOWA CITY.
* UNTIL FURTHER NOTICE.
* AT  3:00 AM THURSDAY THE STAGE WAS 22.8 FEET...AND RISING. 
* FLOOD STAGE IS  22 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 24.2 FEET THIS EVENING...THEN BEGIN FALLING.
* IMPACT...AT  24 FEET...WATER AFFECTS THE NORTH WASTEWATER TREATMENT
  PLANT. CONSIDERABLE FLOODING OCCURS AT THE UNIVERSITY OF IOWA.

&&

LAT...LON 4166 9158 4148 9155 4149 9147 4172 9151
      4173 9156                       

$$

IAC103-115-183-040053-
/O.CON.KDVN.FL.W.0083.000000T0000Z-000000T0000Z/
/LNTI4.3.ER.140630T2358Z.140703T1800Z.000000T0000Z.NR/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER NEAR LONE TREE.
* UNTIL FURTHER NOTICE.
* AT  3:00 AM THURSDAY THE STAGE WAS 21.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 22.0 FEET TODAY...THEN BEGIN FALLING.
* IMPACT...AT  20 FEET...WATER REACHES THE BOTTOM OF THE COUNTY ROAD 
  W66 BRIDGE DECK.

&&

LAT...LON 4140 9151 4133 9142 4136 9138 4149 9147
      4148 9155                       

$$

IAC115-040053-
/O.CON.KDVN.FL.W.0058.000000T0000Z-000000T0000Z/
/CJTI4.3.ER.000000T0000Z.140703T0445Z.000000T0000Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL FURTHER NOTICE.
* AT  3:00 AM THURSDAY THE STAGE WAS 27.6 FEET...AND STEADY. 
* FLOOD STAGE IS  19 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL TO 27.3 FEET FRIDAY MORNING.


&&

LAT...LON 4127 9138 4122 9130 4125 9127 4136 9138
      4133 9142                       

$$

IAC115-040053-
/O.CON.KDVN.FL.W.0059.000000T0000Z-000000T0000Z/
/WAPI4.3.ER.140624T0645Z.140703T0800Z.000000T0000Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL FURTHER NOTICE.
* AT  3:00 AM THURSDAY THE STAGE WAS 30.1 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL TO 29.3 FEET FRIDAY MORNING.
* IMPACT...AT  28 FEET...WATER AFFECTS U.S. HIGHWAY 61 NORTH OF 
  WAPELLO.

&&

LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127
      4122 9130                       

$$

IAC103-183-040053-
/O.CON.KDVN.FL.W.0069.000000T0000Z-140705T1728Z/
/KALI4.3.ER.140630T2142Z.140702T2345Z.140704T0528Z.NR/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL FRIDAY MORNING.
* AT  3:00 AM THURSDAY THE STAGE WAS 21.0 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  21 FEET...WATER IS AT THE BOTTOM OF THE COUNTY ROAD 
  W38 BRIDGE.

&&

LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152
      4152 9153                       

$$

IAC107-040053-
/O.CON.KDVN.FL.W.0067.000000T0000Z-140706T1827Z/
/SIGI4.3.ER.140630T2351Z.140703T0830Z.140705T0627Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL SATURDAY MORNING.
* AT  3:30 AM THURSDAY THE STAGE WAS 23.1 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* MAJOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY MORNING.


&&

LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240
      4129 9240                       

$$

ILC073-161-195-040053-
/O.CON.KDVN.FL.W.0077.000000T0000Z-140709T1200Z/
/JOSI2.2.ER.000000T0000Z.140703T1800Z.140708T0000Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL MONDAY EVENING.
* AT  2:30 AM THURSDAY THE STAGE WAS 14.1 FEET...AND STEADY. 
* FLOOD STAGE IS  12 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 14.1 FEET TODAY. FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT  14 FEET...WATER AFFECTS RESIDENCES IN OUTLYING AREAS 
  IMMEDIATELY ALONG THE RIVER...INCLUDING BASEMENTS...YARDS...
  DRIVEWAYS AND ACCESS ROADS.

&&

LAT...LON 4152 9032 4148 9027 4163 8999 4169 9002


$$

ILC073-161-040053-
/O.CON.KDVN.FL.W.0078.000000T0000Z-140709T1200Z/
/MLII2.3.ER.140701T0150Z.140704T0000Z.140708T0000Z.NO/
354 AM CDT THU JUL 3 2014

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL MONDAY EVENING.
* AT  3:30 AM THURSDAY THE STAGE WAS 13.6 FEET...AND RISING. 
* FLOOD STAGE IS  12 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...RISE TO 14.0 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  MONDAY EVENING.
* IMPACT...AT  14 FEET...WATER AFFECTS SOUTH SHORE DRIVE AND NORTH 
  SHORE DRIVE IN MOLINE WEST OF THE 27TH STREET BRIDGE. WATER LIMITS
  ACCESS TO HOMES ON SOUTH SHORE DRIVE EAST OF THE I-74 BRIDGE. 
  WATER ALSO AFFECTS PORTIONS OF 60TH STREET SOUTH OF JOHN DEERE 
  ROAD.

&&

LAT...LON 4148 9061 4145 9064 4144 9043 4148 9027
      4152 9032                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 2, 8:08 AM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 2, 8:08 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
808 AM CDT WED JUL 2 2014

.SYNOPSIS...
ISSUED AT 304 AM CDT WED JUL 2 2014

AN ABNORMALLY COOL AIRMASS IS OVER THE PLAINS TODAY...WITH THE
PRIMARY COLD POOL ALOFT EXPECTED TO ROTATE OVER THE CWA TODAY. WE
HAVE HAD A FEW SPRINKLES AROUND MIDNIGHT...BUT ARE NOW SEEING MAINLY
JUST CLOUDS ARRIVING FROM MINNESOTA. AFTER SEVERAL MORE DRY
HOURS...IT APPEARS MORE SHOWERS OR POSSIBLY DRIZZLE ARE SET TO MOVE
IN LATER THIS MORNING WITH THE COLD POOL ALOFT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 304 AM CDT WED JUL 2 2014

TODAYS HIGHS WERE LIKELY SET AT MIDNIGHT FOR MLI AND BRL...MEANING
TODAY WILL BE COOL...REMARKABLY COOL. UNDER CLOUDS AND SPOTTY
SHOWERS...WE SHOULD STRUGGLE TO THE 65 TO 67 RANGE THIS
AFTERNOON...MEANING MOST SITES KEEPING RECORD COOL HIGH TEMPERATURES
WILL SET A NEW RECORD TODAY. MEASURABLE RAINS SHOULD BE VERY SPOTTY
TODAY...AND I HAVE KEPT POPS LOW...BUT USED COVERAGE VS CHANCE
WORDING. THE ISOLATED TO SCATTERED LIGHT SHOWERS SHOULD MOVE INTO
ILLINOIS AND DECREASE THIS EVENING...WITH CLEARING OVERNIGHT. THIS
SET THE STAGE FOR COLD LOWS IN THE LOW TO MID 50S. IF IT WERE NOT
FOR THE WET SOILS AND STRONG TRANSPORATION FROM PLANTS...I WOULD BE
THINKING UPPER 40S NORTHWEST.   IT COULD HAPPEN IN ISOLATED SPOTS
BUT THINK MOST FOLKS WILL BE IN THE 50 TO 55 RANGE TONIGHT.

ERVIN

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 304 AM CDT WED JUL 2 2014

FORECAST FOCUS ON PLEASANT WEATHER LATE THIS WEEK THEN A MORE ACTIVE
PATTERN SETTING UP THIS WEEKEND INTO NEXT WEEK.

THURSDAY THROUGH INDEPENDENCE DAY...HIGH PRESSURE WILL BRING
DELIGHTFULLY COMFORTABLE WEATHER FOR EARLY JULY INCLUDING THE 4TH. A
DRY AIRMASS WILL BE IN PLACE SO EXPECT SUNNY DAYS AND CLEAR NIGHTS.
MAXIMUM TEMPERATURES THURSDAY AND FRIDAY WILL BE MOSTLY IN THE 70S.
SHOULD HAVE IDEAL RADIATIONAL COOLING CONDITIONS THURSDAY NIGHT WITH
CLEAR SKIES AND CALM WINDS...AS HIGH PRESSURE WILL BE SETTLING RIGHT
OVER THE CWA. AS A RESULT I HAVE LOWERED MINIMUM TEMPERATURES A BIT
WITH LOWER 50S EXPECTED AT MOST LOCATIONS. OUR FAR EASTERN COUNTIES
RIGHT UNDER THE RIDGE MAY DROP TO AROUND 50 OR POSSIBLY UPPER 40S.

FRIDAY NIGHT THROUGH TUESDAY...A MORE ACTIVE NORTHWEST FLOW PATTERN
SETTING UP WITH THE POTENTIAL FOR SEVERAL ROUNDS OF MCS ACTIVITY
THROUGH THIS PERIOD. HOWEVER...RIDGING INTO THE GULF OF MEXICO DUE
TO SUBSIDENCE IN THE WAKE OF WHAT SHOULD BE HURRICANE ARTHUR WILL
BLOCK THE DEEP GULF MOISTURE FROM BEING TRANSPORTED NORTHWARD FOR
THE TIME BEING. WITH A NORTHWEST FLOW THE MCS/S SHOULD BE
PROGRESSIVE IN NATURE AND MAY EVENTUALLY POSE A SEVERE WEATHER
THREAT AS DEWPOINTS CREEP BACK ABOVE 70 BY MONDAY (THERE IS THE
FULLY GROWN CORN CROP TO ADD PLENTY OF MOISTURE INTO THE AIR).
AFTERNOON TEMPERATURES WILL BE PUSHING INTO THE 80S LATE THIS
WEEKEND AND INTO NEXT WEEK. BY TUESDAY A STRONGER MOISTURE TRANSPORT
FROM THE WESTERN GULF OF MEXICO INTO THE MIDWEST IS EVIDENT.

HAASE

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY NIGHT)
ISSUED AT 808 AM CDT TUE JUL 1 2014

SECONDARY COLD FRONT WILL PASS LATE TONIGHT AND WED AM WITH CIGS
LOWERING INTO MVFR CATEGORY. PATCHY VERY LIGHT RAIN WITH SCATTERED
SHOWERS EXPECTED BY WED PM WITH PASSAGE OF AN UPPER LEVEL
DISTURBANCE. W/NW WINDS AROUND 10 KTS WILL BECOME GUSTY AT TIMES UP
TO 20-25 KTS BY WED PM. EXPECT CIGS TO LIFT TO VFR LATER WED AFTN
INTO EVE WITH NW WINDS DIMINISHING BLO 10 KTS.  CLEAR SKIES SHOULD
MOVE IN BY 04Z TONIGHT.

&&

.CLIMATE...
ISSUED AT 304 AM CDT WED JUL 2 2014

RECORD COOL HIGHS FOR JULY 2...

DUBUQUE...67 IN 1968
MOLINE....70 IN 1968 AND PREVIOUS YEARS

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...ERVIN
SHORT TERM...ERVIN
LONG TERM...HAASE
AVIATION...05/ERVIN
CLIMATE...ERVIN
Hazardous weather outlook, Jul 2, 4:09 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 AM CDT WED JUL 2 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-030915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
409 AM CDT WED JUL 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SATURDAY THROUGH TUESDAY...THERE WILL BE SEVERAL ROUNDS OF THUNDERSTORMS
BUT IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

HAASE

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.